Connect with others who understand.

sign up log in
About MyMigraineTeam
Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Balding From Injections

Balding From Injections

Has anyone ever had bald spots from injection sites? I get bilateral nerve block injections with steroids and Botox I'm not sure which one it would be coming from but my hair is thinning and getting bald spots only in injected places.

A MyMigraineTeam Member said:

Steroids are well documented to cause thinning of the skin and hair. When taken long term. Shorts bursts are what I prefer. Most doctors are cautious in prescribing at all and especially for long term use.

posted about 4 years ago
A MyMigraineTeam Member said:

I’ve been doing Botox for 13 years and haven’t had any hair loss or bald spots issues. You may want to check with your doctor or look online at all of the possible side effects for Botox.

posted almost 3 years ago
A MyMigraineTeam Member said:

I have had a nearly bald spot since I started getting Botox about 4 years ago. Not sure if it's genetic or drug-induced.

posted over 1 year ago
Already a Member? Log in